# SDR 2018FA0000469

- Difficulty date: September 19, 2018
- Submitted: October 30, 2018
- Operation: General aviation
- Aircraft: N28AU
- Make and model: Piper PA-28-181
- Aircraft serial: 2843781
- Engine: Lyc AEIO360*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: O5K21104
- Part serial: 2843781
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND IN HEAD OF NUMBER 3 CYLINDER.
